# SDR CALA2022032100716

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 72,463 hours, 14,513 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 141T293830
- Condition: None
- Location: Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-07143 OP 004 - B767-FABRICATE/INSTALL STIFFENER REPAIR PARTS RIGHT SIDE TRANSFER REF HXCR 647442 AND ORIGINATED BY EMP V897470
